Alert archive / West Virginia / Special Weather Statements in 2016

Special Weather Statement, NWS Charleston, WV

July 26, 2016Roane County, West Virginia

NWS Charleston, WV issued this special weather statement at Jul 26, 2016, 6:13 PM EDT for Roane County, West Virginia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2016, 6:13 PM EDT (22:13 UTC)
Expired
Jul 26, 2016, 7:15 PM EDT
In force
62 min
Issued by
NWS Charleston, WV

County Roane County, WV

The radar

The Charleston,WV radar (KRLX), 42 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

416 
WWUS81 KRLX 262213
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT TUE JUL 26 2016

WVZ008-015-016-262315-
KANAWHA-ROANE-JACKSON-
613 PM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ROANE AND SOUTHEASTERN
JACKSON COUNTIES...

AT 613 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER KENNA...OR 8
MILES SOUTHEAST OF RIPLEY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMMA...KENNA...FAIRPLAIN...LOONEYVILLE...KENTUCK...HARMONY...LEFT
HAND...
GAY...WALTON...STATTS MILLS AND GANDEEVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 79 BETWEEN MILE MARKERS 13 AND 31.
 INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 121 AND 132.

LAT...LON 3871 8177 3883 8156 3860 8112 3846 8144
TIME...MOT...LOC 2213Z 303DEG 21KT 3871 8165 

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 26, 5:49 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 26, 5:49 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
549 PM EDT TUE JUL 26 2016

.SYNOPSIS...
A weak east to west frontal boundary continues across northern
portions of area. Weak upper level short wave trough moving
eastward along it this evening. Next system late in the week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
545 pm update...
Hiked PoPs into this evening with thunderstorm complex associated
with weak upper level short wave trough rolling through.

Previous discussion...
A weak but persistent east to west frontal boundary meanders back
and forth across the northern portions of the area this
period. The addition of upper disturbances riding eastward across
the area on the southern edge of westerlies and PW's aoa 2 inches
will lend to a general unsettled pattern for showers and storms.
Will tie the best chance for convection to the favored afternoon
adn early night time frame. Have hoisted a flash flood watch most
of northern half of area through 11 pm tonight...given one well
defined vort max over southwestern Ohio and increasing area of
heavy convection well ahead of it near the frontal boundary.

Otherwise...as the vort moves east of the area tonight...expect
convection to really diminish...leaving widely scattered showers
in the north after midnight. Will do similar pops again Wednesday
with little change in the pattern.

It will continue hot and humid through Wednesday...but should be a
touch below heat advisory criteria.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Active weather to start the short term period...with warm and humid
conditions to persist. Stalled frontal boundary across northern
zones will lift north of the area during the day Thursday as upper
shortwave trough approaches from the west. Strong llj developing
across the region...will aid in moisture transport...with pw values
rising to over 2 inches Thursday. Wave of low pressure moving north
through the region Thursday and Thursday night...will help to
enhance precipitation...with showers and thunderstorms...with heavy
downpours expected. In addition...could see strong to severe storms
during the afternoon and evening hours on Thursday...with the
potential for stronger winds aloft to be brought down to the
surface. Will place the mention of possible water headlines for the
Thursday/Thursday night time frame. Still difficult to pinpoint any
area of heaviest precipitation/greatest threat...so will highlight
entire cwa in the hwo for now.

Additional showers and thunderstorms expected for later in the day
Friday and Friday night as an  upper shortwave trough crosses the
area.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Weather looks to remain unsettled for the first part of the extended
period as additional disturbances move through the region. Drier
weather possible early to mid next week as upper ridging strengthens
across the region.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
18Z Tuesday thru 18Z Wednesday...

Nearly stationary east to west weak front across far northern
portions of area will continue thru period.

Thru 02z...Outside of convection...SCT-BKN 2000-3000 feet agl
becoming mainly VFR ceilings 3500-5000 feet by 20z. Increasing
showers and tstms mainly across southeast Ohio and northern WV
this afternoon...vicinity of the nearly stationary weak front. SCT
showers and tstms central and south.

After 02Z...most convection decreases with loss of heating. Generally
SCT-BKN 4000-8000 feet AGL with widely SCT showers mainly in the
north. 08z-12z MVFR river valley fog...except lower in the north
if earlier rains fall.

After 13z Wednesday...4000-6000 feet AGL with widely SCT showers
and tstms developing by 18z.

Winds this period nearly calm by night...light and variable by
day.

CONFIDENCE AND ALTERNATE SCENARIOS...

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: A shower or thunderstorm could directly affect
any TAF site Tuesday afternoon. Timing of Fog formation and
intensity may vary tonight depending on where it rains.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 00Z THURSDAY...
Brief IFR conditions possible in thunderstorms every afternoon
and evening. Early morning IFR fog possible into mid week
depending, in part, on occurrence of showers or thunderstorms the
previous afternoon or night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 10 PM EDT this evening for WVZ007>011-
     016>020-028>032-039-040-047.
OH...Flash Flood Watch until 10 PM EDT this evening for OHZ075-076-
     083>087.
KY...Flash Flood Watch until 10 PM EDT this evening for KYZ101.
VA...None.

&&

SYNOPSIS...TRM/JMV/SL
NEAR TERM...TRM/JMV
SHORT TERM...SL
LONG TERM...SL
AVIATION...JMV
Hazardous weather outlook, Jul 26, 3:12 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
312 PM EDT TUE JUL 26 2016

KYZ101-OHZ075-076-083>087-WVZ007>011-016>020-028>032-039-040-047-
271915-
GREENUP-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-
MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
RANDOLPH-
312 PM EDT TUE JUL 26 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM IS FORECASTED TO MOVE ACROSS THE REGION ON THURSDAY
TO FRIDAY TIME FRAME. HEAVY DOWNPOURS FROM STORMS COULD PRODUCE
FLOODING ALONG STREAMS AND CREEKS AND ROADS, ESPECIALLY IN LOW
LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ066-067-271915-
PERRY-MORGAN-
312 PM EDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STORMS MAY PRODUCE BRIEF HEAVY DOWNPOURS. PONDING OF
WATER ON ROADWAYS IS POSSIBLE. OTHERWISE, NO OTHER HAZARDOUS
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM IS FORECASTED TO MOVE ACROSS THE REGION ON THURSDAY
TO FRIDAY TIME FRAME. HEAVY DOWNPOURS FROM STORMS COULD PRODUCE
FLOODING ALONG STREAMS AND CREEKS AND ROADS, ESPECIALLY IN LOW
LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KYZ102-103-105-VAZ003-004-WVZ005-006-013>015-024>027-033>038-046-
271915-
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-
312 PM EDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STORMS MAY PRODUCE BREVE HEAVY DOWNPOURS. PONDING OF
WATER ON ROADWAYS IS POSSIBLE ALONG WITH MINOR WATER PROBLEMS
ALONG STREAMS, CREEKS AND DITCHES IN LOW LYING AND POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM IS FORECASTED TO MOVE ACROSS THE REGION ON
THURSDAY TO FRIDAY TIME FRAME. HEAVY DOWNPOURS FROM STORMS COULD
PRODUCE FLOODING ALONG STREAMS AND CREEKS AND ROADS, ESPECIALLY IN
LOW LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 26, 4:24 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
424 PM EDT TUE JUL 26 2016

OHZ083-262130-
JACKSON-
424 PM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT JACKSON COUNTY...

AT 423 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
JACKSON...MOVING
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...COALTON AND PETERSBURG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

LAT...LON 3914 8279 3912 8243 3898 8244 3897 8244
      3892 8245 3892 8276 3894 8275 3895 8281
TIME...MOT...LOC 2023Z 264DEG 20KT 3900 8251

26
Special weather statement, Jul 26, 4:25 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
425 PM EDT TUE JUL 26 2016

WVZ018-029-262130-
CALHOUN-GILMER-
425 PM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CALHOUN AND
NORTHWESTERN GILMER COUNTIES...

AT 425 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GLENVILLE...
MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
GLENVILLE...GRANTSVILLE AND TANNER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

LAT...LON 3889 8111 3895 8112 3903 8087 3892 8084
TIME...MOT...LOC 2025Z 258DEG 22KT 3896 8095

26
Special weather statement, Jul 26, 4:39 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
439 PM EDT TUE JUL 26 2016

KYZ101-103-OHZ087-262145-
BOYD-GREENUP-LAWRENCE-
439 PM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT GREENUP...BOYD AND CENTRAL
LAWRENCE COUNTIES...

AT 439 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FRANKLIN
FURNACE...OR 9 MILES SOUTHWEST OF WHEELERSBURG...MOVING EAST AT 35
MPH.

WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND...IRONTON...COAL GROVE...LAKE
VESUVIUS...CANNONSBURG...KENOVA...
CATLETTSBURG...GREENUP...LOAD...PRINCESS...GREENBO LAKE...OLDTOWN...
LETITIA...COALTON...NAPLES...FRANKLIN FURNACE...FLATWOODS...SOUTH
POINT...
RUSSELL AND VERNON.

THIS INCLUDES INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 181 AND
190.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3859 8307 3863 8307 3868 8303 3873 8303
      3872 8298 3875 8288 3861 8285 3857 8281
      3860 8274 3868 8276 3868 8270 3875 8269
      3875 8266 3876 8266 3876 8249 3874 8247
      3841 8258 3842 8260 3829 8261 3851 8316
TIME...MOT...LOC 2039Z 288DEG 32KT 3861 8292

26
Special weather statement, Jul 26, 5:17 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
517 PM EDT TUE JUL 26 2016

WVZ016>019-029-262215-
CALHOUN-RITCHIE-ROANE-WIRT-GILMER-
517 PM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL RITCHIE...
SOUTHEASTERN WIRT...NORTHERN CALHOUN AND NORTHWESTERN GILMER
COUNTIES...

AT 516 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRANTSVILLE...
MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE...MUNDAY...CRESTON...BURNT HOUSE...ANNAMORIAH...
BIG SPRINGS...BROHARD...TANNER AND SMITHVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3883 8128 3897 8138 3918 8102 3894 8087
TIME...MOT...LOC 2116Z 240DEG 35KT 3899 8119

14
Special weather statement, Jul 26, 5:52 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
552 PM EDT TUE JUL 26 2016

WVZ015-262300-
KANAWHA-
552 PM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA COUNTY...

AT 552 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHARLESTON...
MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...JEFFERSON...SOUTH
CHARLESTON...DUNBAR...MARMET...BELLE...COAL
FORK...PINCH AND ELKVIEW.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 79 BETWEEN MILE MARKERS 1 AND 6.
 INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 96 AND 109.
 INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 51 AND 57.
 WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 89 AND 95.
 ROUTE 119 BETWEEN MILE MARKERS 72 AND 80.

LAT...LON 3847 8169 3841 8143 3822 8157 3830 8181
      3831 8181
TIME...MOT...LOC 2152Z 295DEG 14KT 3837 8166

26
Special weather statement, Jul 26, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT TUE JUL 26 2016

WVZ008-015-016-262315-
KANAWHA-ROANE-JACKSON-
613 PM EDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ROANE AND SOUTHEASTERN
JACKSON COUNTIES...

AT 613 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER KENNA...OR 8
MILES SOUTHEAST OF RIPLEY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMMA...KENNA...FAIRPLAIN...LOONEYVILLE...KENTUCK...HARMONY...LEFT
HAND...
GAY...WALTON...STATTS MILLS AND GANDEEVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 79 BETWEEN MILE MARKERS 13 AND 31.
 INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 121 AND 132.

LAT...LON 3871 8177 3883 8156 3860 8112 3846 8144
TIME...MOT...LOC 2213Z 303DEG 21KT 3871 8165

26

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:40 PM EDTSpecial Weather StatementRLXLewis65 min
Jul 26, 3:00 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 11 more7 hr
Jul 26, 3:34 PM EDTSpecial Weather StatementRLXGilmer56 min
Jul 26, 3:38 PM EDTSpecial Weather StatementRLXHarrison52 min
Jul 26, 4:25 PM EDTSpecial Weather StatementRLXGilmer65 min
Jul 26, 5:17 PM EDTSpecial Weather StatementRLXCalhoun58 min
Jul 26, 5:31 PM EDTFlash Flood WarningRLXCalhoun, Gilmer, Ritchie, Wirt3 hr
Jul 26, 5:52 PM EDTSpecial Weather StatementRLXKanawha68 min
Jul 26, 6:00 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Roane45 min
Jul 26, 6:29 PM EDTFlash Flood WarningRLXCalhoun, Roane, Wirt3 hr
Jul 26, 6:54 PM EDTSpecial Weather StatementRLXKanawha66 min
Jul 26, 7:10 PM EDTSpecial Weather StatementRLXFayette65 min
Jul 26, 4:24 PM EDTSpecial Weather StatementRLXJackson66 min
Jul 26, 4:39 PM EDTSpecial Weather StatementRLXLawrence66 min
Jul 26, 4:56 PM EDTFlash Flood WarningRLXJackson3 hr
Jul 26, 2:42 PM EDTSpecial Weather StatementRLXGreenup63 min

Nearby

Special Weather Statements in West Virginia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.